# SDR DALA1211880923

- Difficulty date: February 9, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LONGERON 19R AND LONGER SPLICE AND 2 EA SPLICE FITTINGS HAVE CORROSION FROM STA 294-326.  CORROSION OUT OF LIMTS, REMOVED LONGERON SEGMENT, AND SPLICE FITTINGS, FABRICATED AND INSTALLED LONGERON AND FITTINGS IAW DC9/MD80 STM 53-02 DURING HMV.
